MAUDE Adverse Event Report: COOK INC PERICARDIOCENTESIS CATHETER SET; GBX CATHETER, IRRIGATION

COOK INC PERICARDIOCENTESIS CATHETER SET; GBX CATHETER, IRRIGATION
Catalog Number C-PCS-PHH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
 
Event or Problem Description
It was reported that after insertion of the catheter from the pericardiocentesis catheter set, it was discovered that fluid was leaking from the hub area.A new catheter was inserted to complete the procedure, and there were no injuries or additional procedures reported.

Brand Name
PERICARDIOCENTESIS CATHETER SET
Common Device Name
GBX CATHETER, IRRIGATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7377329
Report Number1820334-2018-00879
Device Sequence Number1221021
Product Code GBX
UDI-Device Identifier00827002435582
UDI-Public(01)00827002435582(17)170501(10)4966341
Combination Product (Y/N)N
Initial Reporter CountrySG
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC-PCS-PHH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date03/28/2018
Patient Sequence Number1
Patient Age77 YR